I just recently was diagnosed with severe graves after a thyroid storm. started on ptu 1200 mg per day divided in 4 doses, a week later, lowered to ptu 450 mg, three divided doses. it's been about a week... i am experiencing surges of dizziness and then a hot flash over my body. Any suggestions as to what this is? should I be worried? I am also on propanolol 40 mg, twice a day.
Posts You May Be Interested In
Hi! I am a 16 year old female living with Graves' Disease. I know most people here are probably adults, but I was wondering if anyone out there had any tips on trying to cope while trying to learn. Here's a small backstory:At the end of this past school year (June) I was diagnosed with Grave's Disease. I did some routine blood work and that's how I found out. I was immediately sent to a pediatric...
hi, im wondering if someone went thru the same or has any information. I went to a fertility clinic on 02/2018 and had extensive blood tests done. I could not get pregnant for more than a year. on my birthday i got the news that my eggs are diminishing ahead of time. im always late but not my eggs... the i was sent to a endocrinologist who diagnosed me with GD. I was in treatment for 2 months and...